# SDR R61A2023102800590

- Difficulty date: October 14, 2023
- Submitted: October 28, 2023
- Operation: Air carrier
- Aircraft: N116HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000183
- Aircraft time: 40,452 hours, 30,626 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FF FWD RH IB SEAT TRACK FROM FR 12-20 FOUND CORRODED. REPLACED SEAT TRACK IAW SRM 51-41-01, 51-41-02, 51-43-03
